text.skipToContent text.skipToNavigation
Shipping truck
Motrin ibuprofen tablets usp 200 mg regular strength 150 tablets#000000000000117424

$19.49

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape TABLET
Sub brand name N/A
U.P.C 064541303099
#NPN N/A
#DIN 02186934
Content 200.0 MG / 0.0 
Directions - adults and children 12 years and over: - take 1 or 2 tablets every 4 - 6 hours as needed - do not take more than 6 tablets in 24 hours, unless directed by a doctor.

Proper use of this medication
Usual dose:
For accurate dosing of each product strength, refer to the dosage table and follow the instructions carefully.

Product: (Regular Strength) Motrin® 200 mg, strength (ibuprofen mg/tablet): 200 mg, single oral dose: 1 or 2 tablets, maximum daily dose (1200 mg): 6 tablets
Product: (Extra Strength) Motrin® 300 mg, strength (ibuprofen mg/tablet): 300 mg, single oral dose: 1 tablet, maximum daily dose (1200 mg): 4 tablets
Product: (Super Strength) Motrin® 400 mg, strength (ibuprofen mg/tablet): 400 mg, single oral dose: 1 tablet, maximum daily dose (1200 mg): 3 tablets

The single oral dose may be taken every 4-6 hours as needed. Do not take more than the maximum daily dose (1200 mg in 24 hours) unless advised by a doctor. Take with food or milk if mild stomach upset occurs with use. Motrin® should not be taken for pain for more than 5 consecutive days or for fever for more than 3 days without first talking to your doctor or dentist.
Use the lowest effective dose for the shortest duration.
Do not take this product while taking ASA, other ibuprofen containing products or any other pain or fever medicine. For effective use of this medicine, unless recommended by your doctor or dentist, DO NOT take:
- more than the recommended number of tablets in each single dose
- this product longer than the recommended period of time

OVERDOSE:
IN CASE OF ACCIDENTAL OVERDOSE, EVEN IF THERE ARE NO SYMPTOMS, CALL A DOCTOR OR POISON CONTROL CENTRE AT ONCE.

Missed dose:
Take the missed dose as soon as you remember. If it is almost time for your next dose, wait until then to take your medicine and skip the missed dose. Do not take two doses at the same time.
How to store it
Store at 15 to 30°C.
PACKAGE NOT CHILD RESISTANT

WARNINGS STOMACH BLEEDING WARNING: This product may cause stomach bleeding. Symptoms may include - feeling faint
- vomiting blood
- bloody or black stools. The chance of stomach bleeding is higher if you:
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinner or steroid drug
- take with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs
- have 3 or more alcoholic drinks every day while using this product.

ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have - severe itching
- hives
- swelling of eyes and mouth
- skin blisters/rash
- difficulty breathing
- shock.

DO NOT USE - with ASA, other ibuprofen or other pain relief drugs
- if you are allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product
- right before or after heart surgery
- if you are in your third trimester of pregnancy.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU - have - ulcers or stomach bleeding - high blood pressure - asthma - heart disease - diabetes - liver or kidney disease - alcoholism - any other serious condition
- take any other medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids
- are trying to conceive, in your first or second trimester of pregnancy or nursing.

WHEN USING THIS PRODUCT - take with food or milk if upset stomach occurs
- the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.

STOP USE AND ASK A DOCTOR IF - you have signs of stomach bleeding
- pain gets worse or lasts more than 5 days
- fever gets worse or lasts more than 3 days
- any new symptoms occur.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away.

OTHER INFORMATION - Do not use if neck seal or inner mouth seal is broken
- Package not child resistant
- Store at 15 to 30°C.

IMPORTANT: PLEASE READ
PART III: CONSUMER INFORMATION
MOTRIN® 200 mg
Ibuprofen Tablets USP, 200 mg
MOTRIN® 300 mg
Ibuprofen Tablets USP, 300 mg
MOTRIN® 400 mg
Ibuprofen Tablets USP, 400 mg

THIS LEAFLET IS PART III OF A THREE-PART "PRODUCT MONOGRAPH" PUBLISHED WHEN MOTRIN® WAS APPROVED FOR SALE IN CANADA AND IS DESIGNED SPECIFICALLY FOR CONSUMERS. THIS LEAFLET IS A SUMMARY AND WILL NOT TELL YOU EVERYTHING ABOUT MOTRIN®. CONTACT YOUR DOCTOR OR PHARMACIST IF YOU HAVE ANY QUESTIONS ABOUT THE DRUG.

WHEN IT SHOULD NOT BE USED:
MOTRIN® should not be used if you:
- are taking acetylsalicylic acid (ASA) or any other non-steroidal anti-inflammatory medication, including any other ibuprofen product.
- are allergic or have had a reaction to ibuprofen, acetylsalicylic acid (ASA), other non-steroidal anti-inflammatory drugs (NSAIDs) or salicylates, or to any ingredient in the formulation. Allergic reactions may appear as hives, difficulty breathing, shock, skin reddening, rash or blisters, swelling of the face or throat, or sudden collapse.
- have nasal polyps (swelling of the inside of the nose), or allergic manifestations such as asthma, anaphylaxis (sudden severe life-threatening anaphylactic reactions), urticaria/hives, rhinitis (stuffed or runny nose that may be due to allergies), skin rash or other allergic symptoms.
- have been diagnosed with severe high blood pressure or have severe coronary artery disease.
- are dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake.
- have active or recurrent stomach ulcer, gastrointestinal (GI) bleeding, or active inflammatory bowel disease (e.g. Crohn's, colitis).
- have liver or kidney disease.
- have systemic lupus erythematosus.
- are in your third trimester of pregnancy.
- right before or after heart surgery.

WARNINGS AND PRECAUTIONS
SERIOUS WARNINGS AND PRECAUTIONS
Caution in patients prone to gastrointestinal tract irritation, including those with a history of peptic ulcer.

Keep this medication out of the reach of children.
BEFORE you use MOTRIN® talk to your doctor or pharmacist if you:
- have stomach ulcers, high blood pressure, asthma, heart failure or thyroid disease, kidney or liver disease, glaucoma, diabetes, alcoholism, a history of stomach bleeding, systemic lupus erythematosus, or any other serious disease or condition.
- are taking an anticoagulant (blood thinning medication), oral corticosteroid or any other drug.
- are trying to conceive, in your first or second trimester of pregnancy or nursing.
- are over 65 years of age.
- are taking low-dose ASA.
- suffer from asthma or have nasal polyps (a swelling inside the nose).
- are dehydrated (severe fluid loss).
- have a blood-clotting disorder (e.g. hemophilia, sickle cell anemia, etc.).
- have a heart disease.
- have any unusual urinary symptoms (e.g. bladder problems).
- are on a special diet (e.g. low-sodium).
- suffer from hyperkalemia (high levels of potassium in your blood).
They may recommend an alternative analgesic such as acetaminophen. Long-term continuous use may increase the risk of heart attack or stroke. Children's MOTRIN® formulations are available to treat children under 12 years of age.

INTERACTIONS WITH THIS MEDICATION
Always tell any doctor, dentist, or pharmacist you consult that you are taking this medicine. Drugs that may interact with MOTRIN® include: acetylsalicylic acid (ASA) or other NSAIDs, blood thinning medications (anticoagulants), blood pressure medication (anti-hypertensives), diuretics (water pills), oral steroids (glucocorticoids), lithium, diabetes medications (hypoglycemics), methotrexate, phenytoin, acetaminophen and digoxin.

DO NOT use this product if you are taking daily low dose ASA (81-325 mg) without talking to a doctor or pharmacist. Ibuprofen may interfere with the preventative benefits of ASA.

SIDE EFFECTS AND WHAT TO DO ABOUT THEM
If unusual symptoms or any of the following reactions develop during treatment, stop use and see a doctor immediately: nausea, vomiting, sudden abdominal pain or long-term abdominal pain with the loss of appetite and/or jaundice and/or new onset of itching, diarrhea, heartburn, bloating or constipation, fluid retention, skin rash or itching, dizziness, any change in vision, ringing or buzzing in the ears, vomiting blood, tarry stools, jaundice (yellowing of the eyes or skin due to liver problems).
If you experience dizziness, blurred vision, or hearing problems while taking MOTRIN®, please use caution when carrying out activities requiring alertness.
Ibuprofen may cause a severe allergic reaction that could include wheezing, facial swelling, hives, shortness of breath, shock or a fast, irregular heartbeat. Any of these reactions could be serious. Stop using the product and get emergency medical help immediately.

THIS IS NOT A COMPLETE LIST OF SIDE EFFECTS. FOR ANY UNEXPECTED EFFECTS WHILE TAKING MOTRIN®, CONTACT YOUR DOCTOR OR PHARMACIST.

REPORTING SIDE EFFECTS
You can report any suspected side effects associated with the use of health products to Health Canada by: - Visiting the Web page on Adverse Reaction Reporting (https://www.canada.ca/en/health-canada/services/drugs-health-products/medeffect-canada/adverse-reaction-reporting.html) for information on how to report online, by mail or by fax; or
- Calling toll free at 1-866-234-2345.
NOTE: CONTACT YOUR HEALTH PROFESSIONAL IF YOU NEED INFORMATION ABOUT HOW TO MANAGE YOUR SIDE EFFECTS. THE CANADA VIGILANCE PROGRAM DOES NOT PROVIDE MEDICAL ADVICE.
Headaches, fever, muscle & joint pain relief

Uses temporarily - relieves mild to moderate aches and pains due to: - headache (including migraine and tension headache) - backache - common cold or flu - arthritis, muscle, bones and joints, sprains and strains - toothache - menstrual cramps - inflammation associated with physical or athletic overexertion
- reduces fever

About this medication
What the medication is used for:
Since everyone's pain is different, Motrin® offers 3 levels of pain relief to suit your needs. So you can choose your relief, Motrin® products are available in three strengths, including: Motrin® 200 mg (Regular Strength), MOTRIN® 300 mg (Extra Strength) and Motrin® 400 mg (Super Strength) Tablets.
Motrin® products provide fast and effective relief of pain from:
- headache, including mild to moderate migraine and tension headache
- menstrual cramps
- toothache (dental pain), including dental extraction
- inflammation from arthritis, muscle strain and sprains, muscles, bones and joints, including back pain
Motrin® is also an effective fever reducer and will provide relief from aches and pain due to the common cold and flu. Clinical studies show long lasting relief for up to 8 hours for fever and up to 6 hours for pain.

What it does:
Motrin® (ibuprofen) starts to work fast and treats pain where it starts. Ibuprofen is a member of a class of drugs called non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs work within the body by blocking the production of substances called prostaglandins, which are involved in the development of pain and inflammation.

Inactive ingredients colloidal silicon dioxide, corn starch, hypromellose, iron oxide black, polyethylene glycol, pregelatinized corn starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide.What the medicinal ingredient is: ibuprofen. What the important non-medicinal ingredients are: Motrin® 200 mg (regular strength) are white, sweet-coated, easy to swallow tablets, printed with "Motrin IB" in black ink, containing: colloidal silicon dioxide, corn starch, hypromellose, iron oxide black, polyethylene glycol, pregelatinized corn starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide. Motrin® 300 mg (extra strength) are light orange, sweet-coated, easy to swallow tablets, printed with "Motrin 300 mg" in black ink, containing: carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide. Motrin® 400 mg (super strength) are orange, sweet-coated, easy to swallow tablets, printed with "Motrin 400 mg" in black ink, containing: carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide.

(In each tablet) Purpose
Active ingredient
Ibuprofen (NSAID)* 200 mg Pain reliever, fever reducer